MAUDE Adverse Event Report: SENSORY MEDICAL, INC. CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL, INC. CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The parent reported that her child was able to elope through the technology hub portal.The parent reported that the technology hub was missing 2 thumb screws in the housing, which was confirmed by viewing a photo provided by the parent.The parent stated that she did not notice the missing thumb screws prior to the reported event, and she is unable to locate them.She stated that the screws could have come loose from the child shaking the technology hub.She reported that the child was able to elope through the technology hub portal by pushing his way through the technology hub due to missing some of the thumb screws and that the child squeezed through the separated plastic.The photo provided shows the safety lock was in place on the technology hub zipper.The parent did not report any damage to the technology hub zipper at the time of elopement.Subsequently, after the parent had installed the original cloth cover, as directed by sensory medical, she reported that the child chewed the zipper tab off from the outside.The parent also reported that after the child eloped, he was able to access the cords outside of the technology hub and broke them.The camera and light cords were severed as a result of the child pulling on the cord.The parent subsequently reported that she noticed the technology hub front housing was cracked.The parent also confirmed that she had put the technology hub back in place after the alleged incident, before she took the photos that were provided to sensory medical.Photos provided by the parent confirm the reported damage of: cracked front housing on the bottom left corner; severed camera cord; severed light cord; zipper pull tab broke off; technology hub with missing 2 thumb screws.There was no report of injury as a result of the event.
 
Additional Manufacturer Narrative
Sensory medical has followed up on 11/05/2025 (email), 11/14/2025 (phone call and text), 11/20/2005 (text), and 11/20/20205 (phone call) for additional information.Sensory medical advised the parent to discontinue use of the bed and technology hub until the issues could be resolved.Sensory medical provided a replacement product.The manufacturing records for the technology hub were reviewed.All required inspections were completed and there were no nonconformances documented in the records.All units that were inspected passed the acceptance criteria.The tech hub user manual provides the following information: in the warnings section on page 3: check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.Do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.On page 19 maintenance checklist: discontinue use and contact us immediately if anything is damaged or missing.Technology hub zipper + cord loop are intact and lock is secured.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL, INC.
1580 logan str
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL, INC.
1580 logan str
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key23720887
Report Number3016541541-2025-00089
Device Sequence Number16068490
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number12162024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale